Suggest treatment for delusional disorder
I took lot of medicine since 1996 like this
i took prodep 20 mg with orap 2mg & after first week total recover my illness. but it continuous through 2 year .but did not response. increase dosage 4 mg but no answer. took that medicine 2 year kind of dosage .but not response.
prodep 60 mg & Resperidone 2mg through 2 years but not recover. after that add (citalopam/monorest) .but not response. I dont now what is this situation.i ask from dr, dr said any time it will recover continuously take medicine. but i am 14 years took medicine.not not totally recover.
when olanzapine took one week .Again recover totaly. start illness 2nd week .after that not response.after taking medicine 1 year continuously no response
I changed medicine as respiridone 2mg & clomipramine 25 mg .again recover totaly. after 2nd week start again. increase dosage 4 mg & continue 1 year but not response
Clozapine taking six month .it is like other medicine.(citalopam/monorest)
after that prodep 60 mg & respiridone 2 mg but recover end of 1 st week & start illness again.3 year took like this ,not response
Why didn't answer medicine me?please tell me
now taking prodep 20 mg & sulpitac 150mg per day sines 2 month.it is ok 90% i feeling smell & sweating some time. i will increase my dosage up to 200 mg .is it recover my problem totaly? what is the standard dosage for sulpitac? help me...
desease( Dr has mentioned- Dilutional Disorder) my desease is feeling smell & sweating for me gatering with people.
Dose of Amisulpiride should be increased
Hello, Welcome to Health Care Magic
I can understand your concern. Delusional disorder is also a psychotic disorder in which individuals develop abnormal, unshakable, beliefs that are held firmly in mind despite evidence to contrary. Delusions are also seen in schizophrenia.
Are you currently having any abnormal beliefs like feelings as someone is conspiring against you or someone is talking about you?
Do you feel or hear any voices currently which others can't hear?
If we consider Sulpitac (Amisulpiride) then in your case doses should be increased to at least 200 mg per day. If symptoms persist even after that then dose can be increased to 400 mg per day. The drug is safe and will not cause drowsiness as side effect. In patients of Schizophrenia the standard doses are 200-400 mg per day.
In my opinion dose of Prodep should also be increased to at least 40 mg per day. This will help to improve depression symptoms.
With good doses of medicines your symptoms will reduce completely and you can lead a normal life. Talk to your doctor for any dose change. Don't think about changing medicines because you are getting good response with medicines.
Thanks, Hope this helps you, if you have more doubts you can ask again
why didn't answer lot of medicine for me that illness(delusions)?
why didn't totally recover my problem? when take any medicine first week completely recover my problem & start again ?why didn't response continuously taking long period medicine.?
why sweating me, when i close with other people?doctor what do you thinking about this situation?
Dr . this medicine(sulpitac 150 mg & prodep 20 mg ) how long time take?(2 month took up to now) did you think increase sulpitac 200 mg through complete recover my problem? what is the doctor purpose treatment for me? pls help me happy happy Day for you......thanks......
The disease runs a chronic course
Hello again and thanks for asking a follow up question
I am not able to understand your first question clearly. If you are not able to put this in English then you can write it down in Hindi.
Delusions are treated with high doses of medicines only. The illness is difficult to treat and takes long time to go. This is the reason lot of medicines are needed for you.
Psychosis is a chronic long duration illness. In most of individuals the disease remain lifelong. Medicines help to control the symptoms and individuals function normally with medicines. You have reported that you are 90% better now. This can be said as very good figure. No need to worry. Continue to take the medicines and you will recover fully.
Some times when any drug is started first week improvement is seen most likely due to acute sedative effects of antipsychotics and also to some extent placebo effect. Most of the drugs take time to show full improvement. Progressive deterioration of symptoms is seen sometimes and this is the cause of failure of response with medicines.
The problem of sweating is occurring due to social anxiety. This could be the part of psychotic process itself. With proper treatment the symptoms will decrease definitely. Increasing the dose of Prodep will definitely help.
In my opinion continue to take medicines at least for 12-24 months. This will help to maintain a symptom free state. Yes increasing the dose will help in more improvement.
Increasing the dose of Sulpitac and Prodep both will help in best results. This is the proper treatment for you.
Thanks, Still have more doubts please ask again. Take care
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Delusional disorder causes
- What causes delusional disorder
- Diagnosis of delusional disorder
- Is jealousy delusional disorder curable
- Paranoid delusional disorder
- Treatment and cure for delusional disorder
- Is delusional disorder curable
- Suggest treatment for delusional disorder
- Symptoms of delusional disorder
- Delusional disorder treatment
- Sight problem. Taking pregabalin for fibromyalgia. Should I stop...
- Found mucus and pus cell in stool test. Suggested to go for colonoscopy...
- Suffering from erectile dysfunction. Taking paroxetine and sustimax....
- On medication for clinical depression. What diet should I take to reduce...
- Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...
- Trying to quit tobacco. What should I do for this?
- Taking clozazepam. Safe and easy method to stop taking this medicine?
- Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...
- Aderall induced psychosis. How long will the effects last?
- Started getting panic attack after taking mucinex dm. Cause for concern?